# SDR DALA2015011200278

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA, FOUND CORROSION AROUND FASTENERS HOLES ON TOP OF BOX BEAM, LBL 54, BETWEEN BS 1640 - 1660.  REMOVED CORROSION AND VERIFIED MATERIAL LOSS OF 100 PERCENT IAW SRM.  R & R BOX BEAM ASSY IAW SRM.
